Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 277, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 14, 2019, 5:51 PM EDT for 5 counties in Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2019, 5:51 PM EDT (21:51 UTC)
- Expired
- Aug 14, 2019, 6:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Fulton County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 6:10 PM EDT | TSTM WND DMG | 2 Wsw Emerson, GA | A FEW TREES WERE REPORTED DOWN BY THE PUBLIC ALONG PAGA MINE ROAD SE. |
| Aug 14, 6:11 PM EDT | TSTM WND DMG | 3 S Emerson, GA | POWERLINES WERE REPORTED DOWN NEAR THE INTERSECTION OF JASPER PATH AND DRIPPING ROCK RD. IN ACWORTH GA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -296 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
234
WUUS52 KFFC 142151
SVRFFC
GAC015-057-067-121-223-142230-
/O.NEW.KFFC.SV.W.0277.190814T2151Z-190814T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
551 PM EDT Wed Aug 14 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Paulding County in northwestern Georgia...
Southern Cherokee County in north central Georgia...
Northern Cobb County in north central Georgia...
North central Fulton County in north central Georgia...
Southeastern Bartow County in northwestern Georgia...
* Until 630 PM EDT.
* At 550 PM EDT, a severe thunderstorm was located over Emerson, or
near Cartersville, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Marietta, Canton, Cartersville, Sandy Springs, Roswell,
Alpharetta, Smyrna, Kennesaw, Woodstock, Acworth, Holly Springs,
Emerson, Fair Oaks, Mount Bethel, Hickory Flat, Kellogg Creek, Red
Top Mountain State Park, Cross Roads and Due West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3406 8489 3423 8480 3419 8429 3386 8442
TIME...MOT...LOC 2150Z 294DEG 27KT 3412 8477
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
597
WWUS52 KFFC 142206
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Wed Aug 14 2019
GAC015-057-067-121-223-142230-
/O.CON.KFFC.SV.W.0277.000000T0000Z-190814T2230Z/
Paulding GA-Cherokee GA-Cobb GA-Fulton GA-Bartow GA-
606 PM EDT Wed Aug 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN PAULDING...SOUTHERN CHEROKEE...NORTHERN COBB...NORTH
CENTRAL FULTON AND SOUTHEASTERN BARTOW COUNTIES...
At 606 PM EDT, a severe thunderstorm was located over Oak Grove, or 9
miles northwest of Marietta, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Atlanta, Marietta, Canton, Sandy Springs, Roswell, Alpharetta,
Smyrna, Kennesaw, Woodstock, Acworth, Holly Springs, Emerson, Fair
Oaks, Mount Bethel, Hickory Flat, Kellogg Creek, Red Top Mountain
State Park, Cross Roads, Due West and Sandy Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3404 8484 3422 8468 3419 8429 3386 8442
TIME...MOT...LOC 2206Z 294DEG 27KT 3407 8463
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:32 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 14, 3:32 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 332 PM EDT Wed Aug 14 2019 .SHORT TERM /Tonight through Thursday Night/... The short term period begins with a broad trough across the area in the upper levels, situated between two areas of high pressure to the west and the east. At the surface, a front is draped across central Georgia and will continue to slowly move south. Ahead of the front is where the deepest moisture is and the front will continue to provide a focus for the showers and thunderstorms ongoing this afternoon and evening across central Georgia. The area in the vicinity of the front is where more numerous shower and storm coverage is expected and convection may linger late into the evening as well. PWATS in the vicinity and south of the front are already in the 2+ inch range. There is also the threat of several strong to isolated severe storms this afternoon, mostly expected across central Georgia where SPC has much of central Georgia outlooked in a Marginal risk for severe weather today. The main threats will be damaging wind gusts, heavy rain, and frequent lightning. Northwest of the front, drier air will filter into the area and will bring some cooler temperatures to far northwest Georgia tonight. As the front stalls across far central Georgia on Thursday, the better pops are focused in the southeast, where likely pops have been included in the late afternoon. PWATS in this area are still expected to be in the 1.9 to 2.5 inch range through Thursday as the front stalls. A few strong to isolated severe storms will be possible on Thursday as well with the main hazards being damaging wind gusts, heavy rainfall, and frequent lightning. Outside of the vicinity of the front and better moisture, much of northern Georgia is expected to remain dry with PWATs getting down to the 1 inch range! High temperatures today are expected to be in the upper 80s to upper 90s across the area. With high temperatures and high moisture content across central Georgia, the Heat Advisory is still in effect through 8 PM this evening. Overnight temperatures will be in the 60s in the mountains and far northwestern Georgia with mid 70s elsewhere. For Thursday, temperatures are expected to be a couple degrees cooler than today with temps in the 80s across the mountains with low-to-mid 90s elsewhere. Based on the current forecast, there isn't a need for a Heat Advisory on Thursday, but heat indices are expected to range from about 100 to 103 across central Georgia. Reaves && .LONG TERM /Friday through Wednesday/... Pattern at the start of the long term period defined by weak westerlies along the lower latitudes of the CONUS (30-35 deg N) and a plume of deep moisture from the northern Gulf across the southern 1/3 of GA. Some differences in time and space with the moisture plume seen in 12Z guidance but nothing substantial. Will be unseasonably dry over all but far SE part of CWA Fri and Sat, however 12Z ECMWF hinting at a weak tropical low moving into the southeast (east GA) late Sat/Sun but prev runs had no such feature. Previous runs of the GFS had also hinted at a weak low but much later in the extended forecast, nothing seen in the 12Z cycle. Did tweak PoPs a tad on Sun but not much. As moisture plume shifts east Sun, warm advection over the mid south states move towards the area then upper low becomes trapped over the region as upper ridging builds over the western states and over the western Atlantic. Response is a significant increase in moisture and coverage of convection. This weakness or upper low essentially to become stationary or drift westward, as it did a week or so ago, keeping area in active/cloudy pattern with SHRA/TSRA even overnight. Areas of extended heavy rain may be likely in this pattern. Guidance blend used for temperatures. Noted that temps quite warm on Fri and Sat but with drier airmass and abundant sunshine looks reasonable, especially as guidance has been too cool of late. SNELSON && .AVIATION... 18Z Update... VFR cigs across the area this afternoon with a sct/bkn cu field around 35 to 60kft. Tempo for TSRA included at CSG/MCN with gusts in and around storms with only VCSH at metro taf sites. Convection could linger south of ATL and near MCN/CSG through 04Z/05Z. Winds are mainly NW around 10kts or less, becoming more light/variable to calm overnight. Winds NW again Thurs afternoon, 10kts or less. //ATL Confidence...18Z Update... Medium to high confidence on all elements. Reaves && .PRELIMINARY POINT TEMPS/POPS... Athens 73 92 71 96 / 20 10 5 5 Atlanta 74 92 71 94 / 20 5 0 5 Blairsville 64 84 62 88 / 10 5 0 5 Cartersville 71 92 68 94 / 10 0 0 5 Columbus 76 94 73 96 / 60 20 10 20 Gainesville 72 90 69 93 / 20 5 0 5 Macon 75 92 72 96 / 60 30 20 20 Rome 70 92 68 96 / 10 0 5 0 Peachtree City 73 93 70 95 / 40 5 5 5 Vidalia 76 91 74 93 / 70 60 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly... Emanuel...Fayette...Glascock...Greene...Hancock...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Reaves LONG TERM....SNELSON AVIATION...Reaves
Hazardous weather outlook, Aug 14, 11:00 AM EDT, 6 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1100 AM EDT Wed Aug 14 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1100 AM EDT Wed Aug 14 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected this afternoon and evening, mainly over areas south of I-20. A few strong to marginally severe storms are possible with strong winds, frequent lightning and very heavy rain. A Heat Advisory is in effect for much of central and a portion of north Georgia this afternoon into early this evening, generally along and south of a line from Franklin to Conyers and Lexington. Heat index values will range between 105 and 109 degrees. High heat and humidity will cause heat stress during outdoor exertion or extended exposure. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Afternoon and evening thunderstorms will be confined to areas south and east of Macon Thursday and Friday, but chances will increase across the state beginning Saturday. Some storms could be strong with gusty winds, heavy rain and frequent cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 14, 4:06 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Wed Aug 14 2019
GAZ107>110-142030-
Telfair GA-Wilcox GA-Dodge GA-Pulaski GA-
406 PM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELFAIR...EASTERN
WILCOX...SOUTHWESTERN DODGE AND SOUTHEASTERN PULASKI COUNTIES UNTIL
430 PM EDT...
At 406 PM EDT...a strong thunderstorm was near Union, or near
Abbeville...moving south at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Abbeville, Rhine, Union, Temperance, Browning, China Hill, Five
Points and Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3182 8315 3183 8315 3185 8318 3184 8321
3185 8334 3216 8337 3212 8314 3181 8304
TIME...MOT...LOC 2006Z 357DEG 5KT 3205 8325
HAIL...0.25IN
WIND...40MPHLocal storm report, Aug 14, 4:12 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT WED AUG 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND DMG 1 WNW CLEVELAND 34.60N 83.77W
08/13/2019 WHITE GA EMERGENCY MNGR
POWERLINES REPORTED DOWN ON JACKSON CIRCLE OFF OF
JACKSON HEIGHTS.
&&
EVENT NUMBER FFC1900652
NMLocal storm report, Aug 14, 4:19 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT WED AUG 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND DMG 1 SW QUALATCHEE LAKE 34.64N 83.82W
08/13/2019 WHITE GA EMERGENCY MNGR
TREE REPORTED DOWN NEAR THE INTERSECTION OF HWY 129 N
AND TOLHURST RD.
&&
EVENT NUMBER FFC1900653
NMLocal storm report, Aug 14, 4:25 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT WED AUG 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND DMG 3 WNW MOSSY CREEK 34.56N 83.73W
08/13/2019 WHITE GA EMERGENCY MNGR
POWERLINES REPORTED DOWN NEAR THE INTERSECTION OF POST
RD. AND COOLEY WOODS RD.
&&
EVENT NUMBER FFC1900654
NMSpecial weather statement, Aug 14, 4:38 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT Wed Aug 14 2019
GAZ108-142115-
Wilcox GA-
438 PM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILCOX COUNTY UNTIL 515
PM EDT...
At 438 PM EDT...a strong thunderstorm was over Owensboro, or 11 miles
southwest of Abbeville...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rochelle, Double Run, Antioch Church and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3185 8339 3185 8359 3188 8361 3190 8361
3199 8340 3187 8319 3184 8323
TIME...MOT...LOC 2038Z 294DEG 10KT 3187 8345
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 14, 5:45 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Wed Aug 14 2019
GAZ020-021-031>033-142230-
North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
545 PM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHERN COBB...
SOUTHWESTERN CHEROKEE...SOUTHEASTERN BARTOW AND NORTHEASTERN PAULDING
COUNTIES UNTIL 630 PM EDT...
At 545 PM EDT...a strong thunderstorm was over Cartersville...moving
southeast at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Marietta, Canton, Cartersville, Sandy Springs, Roswell, Alpharetta,
Smyrna, Milton, Kennesaw, Woodstock, Acworth, Holly Springs, Emerson,
Fair Oaks, Mount Bethel, Hickory Flat, Kellogg Creek, Red Top
Mountain State Park, Sandy Plains and Hobgood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3408 8491 3425 8482 3416 8427 3388 8446
TIME...MOT...LOC 2145Z 294DEG 27KT 3414 8481
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:14 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Aug 13, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 32 min |
| Aug 13, 8:36 PM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Aug 13, 8:40 PM EDT | Special Weather Statement | FFC | Catoosa | 35 min |
| Aug 13, 8:46 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 29 min |
| Aug 13, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 37 min |
| Aug 13, 9:00 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 30 min |
| Aug 13, 9:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 32 min |
| Aug 13, 9:30 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Aug 13, 9:31 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Aug 13, 9:41 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 13, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 46 min |
| Aug 13, 10:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Aug 13, 10:27 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Aug 13, 10:36 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall | 24 min |
| Aug 13, 10:45 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Aug 13, 11:00 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 30 min |
| Aug 13, 11:15 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Aug 13, 11:24 PM EDT | Special Weather Statement | FFC | Banks, Hall | 36 min |
| Aug 13, 11:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 13, 11:31 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 13, 11:53 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb | 37 min |
| Aug 14, 12:00 AM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 14, 12:13 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 47 min |
| Aug 14, 12:26 AM EDT | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett, Rockdale | 49 min |
| Aug 14, 1:02 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Clayton, DeKalb, Douglas, Fayette and 7 more | 43 min |
| Aug 14, 1:51 AM EDT | Special Weather Statement | FFC | Lamar, Pike, Upson | 39 min |
| Aug 14, 2:03 AM EDT | Special Weather Statement | FFC | Heard | 42 min |
| Aug 14, 2:17 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 43 min |
| Aug 14, 2:57 AM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones, Taliaferro, Warren | 63 min |
| Aug 14, 3:06 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Monroe, Pike, Talbot and 2 more | 54 min |
| Aug 14, 3:54 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Upson | 66 min |
| Aug 14, 1:46 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 59 min |
| Aug 14, 2:15 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 45 min |
| Aug 14, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 24 min |
| Aug 14, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 33 min |
| Aug 14, 2:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Aug 14, 2:36 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Aug 14, 2:46 PM EDT | Special Weather Statement | FFC | Wheeler | 29 min |
| Aug 14, 2:47 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Aug 14, 2:50 PM EDT | Special Weather Statement | FFC | Macon, Schley | 25 min |
| Aug 14, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 27 min |
| Aug 14, 3:16 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Aug 14, 3:31 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| Aug 14, 3:37 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Aug 14, 3:38 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Aug 14, 4:06 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Aug 14, 4:38 PM EDT | Special Weather Statement | FFC | Wilcox | 37 min |
| Aug 14, 5:45 PM EDT | Special Weather Statement | FFC | Cobb | 45 min |
| Aug 14, 6:16 PM EDT | Special Weather Statement | FFC | Jefferson | 44 min |
| Aug 14, 6:31 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 44 min |
| Aug 14, 7:30 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Aug 14, 7:32 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.